# SDR CA020322016

- Difficulty date: March 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 380270260
- Condition: Ruptured
- Location: Observer Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OXYGEN LINE AT OBSERVER MASK RUPTURED. MAINTENANCE REPLACED LINE AND SERVICED THE O2 SYSTEM. LEAK CHECK CARRIED OUT.
